# SDR TSAA9733254

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, ADJUSTED RECEIVER SENSITIVITY ON ROWS 2 AND 6 FLOOR PROXIMITY LIGHT ASSEMBLIES AND REPLACED BATTERY FOR ROW 4 FLOOR PROXIMITY LIGHT ASSEMBLY DUE TO INOPERABLE.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  TAT:  29,875:20 HOURS.  TAC:  34,685.  (X)
